MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL HEDSTROEM M-ACCESS 25MM 008; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL HEDSTROEM M-ACCESS 25MM 008; FILE, PULP CANAL, ENDODONTIC
Catalog Number A16MA02500812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Event or Problem Description
In this event it is reported that a hedstroem m-access 25mm 008 file broke during use.Reportedly, broken part was removed.Outcome is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Additional information: the product has been scrapped by the customer.The device has been used more than 30 times before the separation.The broken file was caused by the customer's personal operational issue (.) the additional information from sales is as follows: the product packaging has been discarded, and the batch number cannot be found; the patient was not injured; there was no further treatment after the event.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Investigation results involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.The batch number is unknown, dhr cannot be reviewed.Customer stated having used the file more than 30 times before it breaks.Multiple reuses may increase the risks of breakage.Obviously in that case, there was overuse from the customer.Root cause is customer misuse.This is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code -4580, health effect - impact code - 4648.The physical investigation of the returned items revealed that no fracture had occurred.The correct codes for this complaint are: health effect - clinical code -4582, health effect - impact code -2199.This is a follow up report to correct these/this code(s).

Brand Name
HEDSTROEM M-ACCESS 25MM 008
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22991965
Report Number8031010-2025-00152
Device Sequence Number18391741
Product Code EKS
UDI-Device IdentifierJ003A16MA025008121
UDI-PublicJ003A16MA025008121
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA16MA02500812
Device Lot NumberNOT PROVIDE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/25/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown